# SDR DALA2023052604248

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR SLAT 3 EXTERNAL SKIN ON RH WING. CORRECTIVE ACTION: COMPLIED WITH PRI 608134-14, VALIDATED ER/A 608134-14 MATCHES PRI 608134-14. EXISTING REPAIR INSTALLED PER A330 SRM 57-40-00 PARA 5.C FIGURE 203, WHICH IS CURRENTLY A330 SRM 57-40-00-300-008. AS PER A330 SRM 57-40-00-300-008, REPAIR IS CONSIDERED AS CAT A. (2784605)
